# SDR UIEA2024032200196

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN TIP FAIRING UPPER T/E CORNER BURN MARK.  BLEND OUT AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 AND MEASURED. ALLOWABLE DAMAGE PER SRM 55-30-30-1A-1 ALLOWABLE DAMAGE 1 FIG 101 DETAIL XIV ALL IN REV 42.
